# SDR UIEA00052A

- Difficulty date: April 27, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 78,537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION PER SB 747-53A2488 FOUND LOWER LOBE CARGO COMPARTMENT AFT DOOR UPPER CUT OUT, FORWARD CORNER CRACKED UNDER 2 INCHES.  SHIMS OVER .055 THICK.  TRIMMED OUT CRACK.  FABRICATED FILLER AND REPAIR DOUBLER.  INSTALLED IAW SRM 53-30-03 TYPE II DETAIL II.  (M)
